MAUDE Adverse Event Report: ABBOTT VASCULAR RX SIERRA; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR RX SIERRA; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1550325-33
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device was not returned for analysis.A review of the lot history record and complaint history could not be conducted due to no reported lot number reported.It should be noted that the xience sierra everolimus eluting coronary stent system instructions for use (ifu) states: note the ¿use by¿ (expiration) date specified on the product label.The investigation determined the reported difficulties appear to be related to deviation of the instructions for use as the device was inadvertently used past the expiration date.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that a 3.25x33mm xience sierra stent delivery system (sds) was advanced in the patient anatomy; however, it was noted that the product was expired therefore the sds was removed and the stent was not deployed.The procedure was successfully completed with a new 3.25x33mm xience sierra stent.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
RX SIERRA
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10106938
Report Number2024168-2020-04656
Device Sequence Number14277283
Product Code NIQ
UDI-Device Identifier08717648227370
UDI-Public08717648227370
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1550325-33
Device Catalogue Number1550325-33
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/08/2020
Initial Report FDA Received Date06/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1